# SDR SWAA2021071319330

- Difficulty date: September 29, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 27,725 hours, 12,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370025
- Part serial: 004131
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP DELAMED AT I/B LOWER SKIN SURFACE 14' FROM I/B END & 10' FROM TRAILING EDGE / R&R L/H O/B AFT FLAP PER AMM 27-51-22. ISSUE# 3035246.P/N OFF 113A3700-25; S/N OFF 004131; P/N ON 113A3700-7; S/N ON 00619.
